# SDR ASOA201001311

- Difficulty date: September 12, 2010
- Submitted: September 16, 2010
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 29,658 hours, 26,752 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 310-319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SILL SUPPORT JUST IN FRONT OF SVC DOOR FS 310-319 IS CORRODED.  REMOVED SILL PLATE IAW SRM 51-42-06.  SILL PLATE REQUIRES INSTALLATION.  INSTALLED NEW SERVICEABLE SILL PLATE IAW SRM 51-42-06. APPLIED PROTECTIVE TREATMENT IAW SRM 51-25-01.
